# SDR QXEA200700610

- Difficulty date: April 5, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 23,231 hours, 33,081 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 PDX - CABIN SEAT TRACK NR 7 HAS CORROSION AT STATION X225.  REPAIRED IAW RD8-53-1339.
